I started 10 mg of Abilify last night. I did not sleep well and woke up with nausea, vomiting, sweating, fatigue and more anxiety. If I stop now, how long will it take for the side effects to go away? Again, I've only taken 1 dose
Also Dawnie; you should call the doctor and say that you have stopped it and tell the doctor why. I don't know if you're taking anything else. but many people the doctors even start on the 5 mg which is 1/2 of what you took until your system gets used to it then they slowly increase it as time goes. But anyway give your doctor a call tomorrow to clear this up. And as always my friend Janie is correct you should be feeling much better soon. because you only took one pill. good luck my friend. sadly it is trial and error with the medications we have to take. again please let the doctor know.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 6 answers
Posted 28 Jul 2014 • 2 answers
Posted 26 May 2016 • 2 answers
Posted 16 Dec 2017 • 1 answer
Posted 21 May 2018 • 4 answers